# SDR DL72W952847

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND .5 INCH CRACK IN I/B UPPER CORNER OF WEB CUTOUT FOR FWD END OF ANTI-ICE DUCT OF NR 1 SLAT PANEL.  STOP DRILLED CRACK, FABRICATED DOUBLER PER M/M 57-54-0.
